MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER ML 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER ML 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914973
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Alleged issue: informally in surgery rooms they inform me that the clips did not close since the clamp was not in good condition.The clips have been used without any problem with other clamps.I have not received a formal quality report from the institution.The clamp was removed and the applier is available to be shipped physically.Medical intervention was necessary but patient is fine, no patient harmed was reported.I do not have more details, the client does not have additional information.
 
Additional Manufacturer Narrative
(b)(4).The dhr for the returned instrument was reviewed and found completely without any irregularities.It was also found that this order was made from the correct materials and components.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing process.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a (b)(4) lot in april of 2018.Evaluation of the returned instrument shows that it has additional laser marking of a dot matrix coding on its handle stem next to the horizon logo , which is not performed at this facility at this time.Function testing as performed at time of production was performed and this instrument is able to pick-up, retain, close and release multiple clips without any issues noted.6 closed clips were measured , and they were all within the tolerance specification or.0114 max gap for leg gap@.005,.0057,.0058,.0062,.0063,.0062 and.0143 max.Gap for eye gap @.0021,.0024 ,.0025,.0022,.0024.We are unable to validate this complaint since we were unable to replicate the alleged issue.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings , no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description

Brand Name
HZ APPLIER ML 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12245102
Report Number3011137372-2021-00210
Device Sequence Number3223058
Product Code GDO
UDI-Device Identifier24026704710137
UDI-Public24026704710137
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914973
Device Catalogue Number337081
Device Lot Number06F1752527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;